Open Access
Translator Disclaimer
2004 Asymptotic behavior of the solution to a parabolic ODE system modeling tumour growth
Akisato Kubo, Takashi Suzuki
Differential Integral Equations 17(7-8): 721-736 (2004).

Abstract

We study a parabolic ODE system modeling tumour growth proposed by Othmer and Stevens [8]. In use of the transformation of Levine and Sleeman [6], we reduce it to a hyperbolic equation with strong dissipation. Then, we show the existence of collapse in arbitrary space dimension by the method of energy.

Citation

Download Citation

Akisato Kubo. Takashi Suzuki. "Asymptotic behavior of the solution to a parabolic ODE system modeling tumour growth." Differential Integral Equations 17 (7-8) 721 - 736, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35059
MathSciNet: MR2074683

Subjects:
Primary: 35K50
Secondary: 35K55 , 92C45

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.17 • No. 7-8 • 2004
Back to Top